# SDR SA06007

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 14,899 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE RIGHT HAND, MID-CABIN EMERGENCY POWER SUPPLY UNIT FAULTED DURING TEST.  MAINTENANCE REPLACED THE RIGHT, MID-CABIN EMERGENCY POWER SUPPLY UNIT.
